Approximating common fixed points of mean nonexpansive mappings in hyperbolic spaces

Document Type : Research Paper


1 Department of Mathematics and Statistics‎, ‎University of Port Harcourt‎, ‎Nigeria

2 School of Mathematics‎, ‎Statistics and Computer Science‎, ‎University of KwaZulu-Natal‎, ‎Durban‎, ‎South Africa‎

3 School of Mathematics, Statistics and Computer Science, University of KwaZulu-Natal, Durban, South Africa


In this paper‎, ‎we prove some fixed points properties and demiclosedness principle for mean nonexpansive mapping in uniformly convex hyperbolic spaces‎. ‎We further propose an iterative scheme for approximating a common fixed point of two mean nonexpansive mappings and establish some strong and $\bigtriangleup$-convergence theorems for these mappings in uniformly convex hyperbolic spaces‎. ‎The results obtained in this paper extend and generalize corresponding results in uniformly convex Banach spaces‎, ‎CAT(0) spaces and other related results in literature.


Volume 12, Issue 1
April 2021
Pages 231-244
  • Receive Date: 13 January 2021
  • Accept Date: 13 January 2021
  • First Publish Date: 13 January 2021